# SDR ABXA000291

- Difficulty date: May 24, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N946AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47003
- Aircraft time: 58,858 hours, 60,133 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: DO489822
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CUSP WEB CRACKED, RIGHT SIDE FUSELAGE STATION 617.  REPLACED CUSP WEB IAW DC9 SRM 51-30-1.
